Skip to Content

First time on antidepressant Viibryd or any other,when is the best time to start the medicine?

Responses (4)

indianangel1232 7 Feb 2013

When did u get your prescription? It doesn't really matter what time of day , it's what works best for you

barney24 7 Feb 2013

Welcome Chastity! I started Viibryd about 3 months ago and i deciced to take it with lunch. I like to have a drink on the weekends so i didnt want to take it at 5 and have a beer at 5:30 :-)
To begin with you may have bloating, a little nausea feeling, a little dizzyness, and diahrea... This what a lot of people experience, but it usually goes away within a week. Hang in there ! It took me about a month to like this drug. I started on 5 mg for about 2 weeks , so i took it sloooow. I am on 20 mg now and think i will stay here for a bit.
Good luck!
Joe

4N Substances 8 Feb 2013

Hi Chastity,
Welcome to our group. The time you take your med will be up to you and your Doc. Many people take them in the morning to avoid strange dreams if taken too close to bedtime. You really should take it with FOOD, not just milk, to avoid any stomach upset. This can be annoying but as stated above, resolves pretty quickly.
I have taken 40 in the AM for the past 6 months. My Doc just added another 20 in the PM around dinner time, to avoid morning headache.
Because of the short half life of this medication, it is very IMPORTANT to take it the same time every day.
Please let us know how you're doing.
4N Substances aka Frenchie

Avern 17 Feb 2013

In all honesty, I cannot recommend starting this drug. If I were you, I would immediately go back to your doctor and ask for a more proven anti-depressant with less side effects. Contrary to what the manufacturers claim -Viibyrd frequently causes two weeks of diarrhea at the onset of treatment, significant weight gain, trouble sleeping and a general slowing in movement and speech. There are much better AD's out there. I wouldn't waste time on this one. Sorry to be the bearer of bad news, but this is my opinion and my experience. I'm a mature adult with years of experience and am conveying my truth to you in the most honest, forthright way possible. This is a bad drug.

atticabob 1 Mar 2013

Although I disagree with your view of Viibryd being a bad drug, I DO admit the side effects ARE significant. It's still early for me, but I've had no problem with the side effects and the drug seems to be working for me, so I'm staying on it. But yes, if the side effects might be a concern, I would definitely check with the doctor about other drugs.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions